# SDR WRLA95016

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: P11593
- Condition: Failed
- Location: Nr 3 Hyd Sys
- Stage of operation: TX
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FLIGHT CREW PERFORMED FLIGHT CONTROL DEFLECTION CHECK, DID NOT GET FULL DEFLECTION OF SPOILERS.  CREW ELECTED TO RETURN TO GATE FOR TROUBLESHOOTING/CORRECTION.  ACFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE PERSONNEL FOUND CONNECTOR PIN PUSHED BACK IN CANNON PLUG TO NR 3 HYDRAULIC SYSTEM FLIGHT CONTROL BYPASS VALVE.  PIN/WIRE WAS REPAIRED.  OPS CHECK PERFORMED WITH NO MALFUNCTION NOTED.  ACFT RETURNED TO SERVICE.  (Z)
